Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Clear watery discharge and diarrhea after unprotected sex. What is causing this?

Hi, I had unprotected sex on the 5th of January 2013 and was due for my period on the 15 of January, but on the 12th, I experienced a clear discharge with a brown tinge for about 4 days. It wasn t enough to fill a tampon , and on the third day I forgot to put in a tampon and no spotting or anything was found in my underwear or when I used the restroom. I now have a clear, almost watery discharge and have been having sever diarrhea . What could be the cause?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello ma'am and welcome.

The cause could simply be the act of intercourse in itself, and is more often than not related to either women who have recently started their active sexual life or in women who have had rough sexual intercourse. Either way, if the discharge does continue, although it is most probably harmless, it would be best to visit your doctor and get yourself examined.

Hope this helps.

Best wishes.
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor